# SDR GTIA2022022836302

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 25,765 hours, 11,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE NEEDS SERVICING.-SERVICED L1 DOOR IAW AMM 52-10-00
